Go Back   NeuroTalk Support Groups > Health Conditions A - L > Chronic Pain

Chronic Pain Whatever the cause, support for managing long term or intractable pain.

Vitamin D Side Effect

Reply
Thread Tools Display Modes
Unread 01-03-2013, 08:26 AM   #1
jeanneuro2000
Junior Member
 
Join Date: Feb 2012
Posts: 41
Default Vitamin D Side Effect

I take 1000 IU vitamin D everything. It helps me with my nerve pain, however it gives me some side effect. The side effects are increase of my body temperature and steepness.

I take the chewable type from Walmart. I take it with some other vitamin without food.

Just need some feedback if you have that experience or maybe I should try a different type. From the label in the bottle, they said take only one and do not exceed the dosage. Anyway, just need some feedback or may be I should try another brand.

I take this one without food as indicated from the bottle.
jeanneuro2000 is offline   Reply With Quote
Unread 01-03-2013, 08:46 AM   #2
mrsD
Super Moderator
 
mrsD's Avatar
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 28,293
Lightbulb

Sometimes people react to fillers and other ingredients in products.

1000IU of Vit D is a minute dose of the actual vitamin.
While 1000 sounds like a lot, it is not.
1000IU of Vit D3 is .025mg or 25micrograms.

1000IU of Vit D3 may raise a normal person's level of the substance in the body by 10 pts in testing.

Did you ever have a blood test to see how much you really need?
The average normal today suggested by researchers is 50 in US units ng/ml

Here is a thread with videos and new information on Vit D3.
http://neurotalk.psychcentral.com/thread92116.html

Vit D3 now comes in topical creams/lotions:
This is one example:
http://www.springsunday.com/vitamin-...-life-flo.html

If your body temperature is elevated, it would be best to see a doctor, to make sure you don't have a hidden infection somewhere. Also get some thyroid tests run, since elevated body temp is indicative of HYPERthyroidism.
__________________
aka mrsdoubtfyre
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei

.
Fall leaves in our backyard fountain 2014.
************************************
Please use the search function to find more information here in our forums. Your keyword must be at least 4 letters long. This is the handy link:


.


************************************
Here is a link to our guidelines that explains how to post links and information properly here due to copyright laws:


.
mrsD is offline   Reply With Quote
Unread 01-03-2013, 08:14 PM   #3
jeanneuro2000
Junior Member
 
Join Date: Feb 2012
Posts: 41
Default

Quote:
Originally Posted by mrsD View Post
Sometimes people react to fillers and other ingredients in products.

1000IU of Vit D is a minute dose of the actual vitamin.
While 1000 sounds like a lot, it is not.
1000IU of Vit D3 is .025mg or 25micrograms.

1000IU of Vit D3 may raise a normal person's level of the substance in the body by 10 pts in testing.

Did you ever have a blood test to see how much you really need?
The average normal today suggested by researchers is 50 in US units ng/ml

Here is a thread with videos and new information on Vit D3.
http://neurotalk.psychcentral.com/thread92116.html

Vit D3 now comes in topical creams/lotions:
This is one example:
http://www.springsunday.com/vitamin-...-life-flo.html

If your body temperature is elevated, it would be best to see a doctor, to make sure you don't have a hidden infection somewhere. Also get some thyroid tests run, since elevated body temp is indicative of HYPERthyroidism.
I had couple of tyroid test and all of them comes normal. I will consult a doctor and talk about that. Last time my doctor told me I was low in vit d and suggested me to take some supplement. When I take magnesium, it elevates my body temp as well.
jeanneuro2000 is offline   Reply With Quote
Unread 01-03-2013, 09:36 PM   #4
pabb
Member
 
Join Date: Sep 2006
Posts: 773
Default

Quote:
Originally Posted by jeanneuro2000 View Post
I had couple of tyroid test and all of them comes normal. I will consult a doctor and talk about that. Last time my doctor told me I was low in vit d and suggested me to take some supplement. When I take magnesium, it elevates my body temp as well.
do you get an actual increase of body temp, or the feeling of being warmer?
pabb is offline   Reply With Quote
Unread 01-04-2013, 07:44 AM   #5
razzle51
Member
 
razzle51's Avatar
 
Join Date: Aug 2006
Location: Iowa
Posts: 883
My Mood:
Default

I do the same too .. Vit D constipates me bad and magisuem I believe is causing me problems also I am seeing dr next week to discuss
__________________
Remember That Life Is Short!!!" break the rules, Forgive quickly, Love truly, laugh uncontrolably, And never regret anything that made you smile
razzle51 is offline   Reply With Quote
Unread 01-04-2013, 09:14 AM   #6
mrsD
Super Moderator
 
mrsD's Avatar
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 28,293
Lightbulb

People who cannot tolerate Vit D supplements should be screened for sarcoidosis. This is a blood test, and simple to get done.

Sarcoidosis is the only suggested warning for Vit D supplements, and even then it is not 100% proven yet. It is only a suggestion.
Some people may have sarcoid and not know it.

http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0001140/
__________________
aka mrsdoubtfyre
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei

.
Fall leaves in our backyard fountain 2014.
************************************
Please use the search function to find more information here in our forums. Your keyword must be at least 4 letters long. This is the handy link:


.


************************************
Here is a link to our guidelines that explains how to post links and information properly here due to copyright laws:


.
mrsD is offline   Reply With Quote
Unread 01-06-2013, 12:29 PM   #7
jeanneuro2000
Junior Member
 
Join Date: Feb 2012
Posts: 41
Default

Quote:
Originally Posted by pabb View Post
do you get an actual increase of body temp, or the feeling of being warmer?
Yes, I do have an increase of body temperature. I am waiting for my next mri text then ask my neurologist to refer me to a thyroid specialist.

I think something is increasing my body temperature
jeanneuro2000 is offline   Reply With Quote
Unread 01-06-2013, 12:30 PM   #8
jeanneuro2000
Junior Member
 
Join Date: Feb 2012
Posts: 41
Default

Quote:
Originally Posted by razzle51 View Post
I do the same too .. Vit D constipates me bad and magisuem I believe is causing me problems also I am seeing dr next week to discuss
I think vit d and magnesium increase my body temperature. I do have the calm brand, this why I don't take it anymore.
jeanneuro2000 is offline   Reply With Quote
Unread 01-25-2013, 05:27 AM   #9
haydenrivera
Junior Member
 
Join Date: Jan 2013
Location: Houston, Texas
Posts: 11
Default Iron may be responsible

The body temperature gets increased may be due to the increase in the level of the iron and its deficiency leads for poor body temperature.
haydenrivera is offline   Reply With Quote
Unread 02-03-2013, 02:56 PM   #10
pabb
Member
 
Join Date: Sep 2006
Posts: 773
Default

Quote:
Originally Posted by jeanneuro2000 View Post
Yes, I do have an increase of body temperature. I am waiting for my next mri text then ask my neurologist to refer me to a thyroid specialist.

I think something is increasing my body temperature
from what to what, ie 97.2 to 98? or 99+?
pabb is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Topamax side effect..... Joselita Reflex Sympathetic Dystrophy (RSD and CRPS) 28 01-27-2012 03:23 PM
symptom or side effect or both? Mari-Mari Parkinson's Disease 1 11-03-2011 05:09 PM
We need Side-Effect Emoticons curlydawg Bipolar Disorder 57 08-19-2011 07:28 PM
SCS side effect question hollyk24 Reflex Sympathetic Dystrophy (RSD and CRPS) 4 12-12-2010 01:08 AM
Any one had this side effect? Bassetcase Trigeminal Neuralgia 6 08-24-2008 06:42 PM


All times are GMT -5. The time now is 11:00 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych CentralMental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.


All posts copyright their original authors • Community GuidelinesTerms of UsePrivacy Policy
NeuroTalk Archives